# SDR 9607529860

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Comp
- Condition: Failed
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING WITH ANTI-SKID ON MEL, THE NR 2 AND NR 3 TIRES BLEW, NO DAMAGE TO AIRFRAME.  CHANGED NR 2 AND NR 3 TIRES.  REPLACED NR 1 ANTI-SKID VALVE AND ANTI-SKID COMPUTER.  ANTI-SKID SYSTEM OPERATIONALLY CHECKED GOOD.
